Conversations & Practice To Spark Your Imagination and Ignite Your Creative Fire.
We Go LIVE
Wednesday, June 16, @ 8 am (pst)
Click the buttons below to watch the recorded sessions with each of our speakers
Schedule of events Live & Recorded
(all times are pacific standard time)
8:00am LIVE with Deborah - Opening Ceremony
8:30am - You, The Storyteller - Jools Sinclair
9:00am LIVE with Deborah & Jools
9:30am - Imagination Activation - Justine Serebrin
10:00am LIVE with Deborah & Justine
10:30am - Access Your Imagination - Devorah Spilman
11:00am LIVE with Deborah & Devorah
11:30pm **30 minute break**
12:00pm LIVE with Deborah - Welcome Back
12:30pm - Oracle Zen - Larissa Russell
1:00pm LIVE with Deborah & Larissa
1:30pm - The Artemist Whispers - Joyce Van der Lely
2:00pm LIVE with Deborah & Joyce
2:30pm LIVE with Deborah - Closing Ceremony
This One Day Event is partially LIVE and recorded. During the LIVE portions, Deborah and her guest speaker will be chatting about the power of the imagination in all areas of our life; Our spiritual and creative lives as well as in our “ordinary” day to day living. There will also be a live Q & A with each speaker!
Each recording will be released in accordance with the schedule above. The running time for each recorded session is no more than 20 minutes with a total of 30 minutes before the next LIVE interview starts. Please have your workspace ready to go. Have any art supplies, papers, water, papertowels, brushes, pens & pencils handy; and be in a comfortable space for meditating, journaling and expressing.
For The LIVE
Set your cell phone to “do not disturb”. The fewer distractions, the greater the experience.
This will be a unique and magical experience that we will all be co-creating together.
This summit will be live and recorded in webinar style- meaning you will not be seen as an audience member. You will get to ask questions during our Q&A with each speaker using the chat feature. If you are new to Zoom, the chat feature is located at the bottom of your screen, on a computer or laptop, roll the mouse over the bottom of the screen to activate the options, from there, click on chat and type your message. If you are joining by phone simply tap the screen and look for chat under the heading, … more.
We will be following the event schedule listed above. Please be sure to join the LIVE portions of our day at the appropriately scheduled time. And bring your sense of community and fun! Your presence in the LIVE is so greatly appreciated- please carve out the necessary time without distractions from your outer world. This event is for your nourishment and enrichment- honor your space and set any boundaries necessary with compassion and love allowing you to be fully present during this event.
MEET YOUR HOST
Deborah Epstein LMT
Deborah is a visionary artist, shamanic practitioner, MFR therapist and spiritual creativity guide.
Deborah’s works in the creative, healing, and shamanic arts, she supports women to connect with their spiritual gifts, find their creative voices, and thrive in creating a life of their dreams.
Deborah currently offers 1:1 and group spiritual creativity guidance and mentoring sessions online. She also offers unique and private 1:1 healing retreats utilizing creative expression, shamanic ceremony and MFR therapy in Sedona, AZ. Her latest project is the Cosmic Dreaming Lodge-a place to heal, dream and create.
© Copyright 2021 Deborah Epstein. All Rights Reserved.